# SDR AALA202102099016

- Difficulty date: January 28, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 14,994 hours, 6,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: BAC14964447075T6
- Condition: Corroded
- Location: Bs 500c-500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF FWD CARGO FLOOR SIDE PLATE BETWEEN STA 500C+11 AND STA 500H+20 AT LBL 24, MEASURING L=120.0 IN, W=1.0 IN, D=0.0016 IN. REPLACED SIDE PLATE WITH NEW IAW SRM 53-00-53.
